# SDR SCNA96036

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47921
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 9654020003
- Condition: Failed
- Location: Fwd Fuselage
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL WARNING ACTIVATED AFTER TAKEOFF, AIRCRAFT RETURNED TO BLOCK.  REMOVED AND REPLACED ANGLE OF ATTACK SENSOR.
